On the differentiability of functions of an operator
Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 218-219.
@article{SPS_1995__29__218_0,
     author = {Hu, Yao-Zhong},
     title = {On the differentiability of functions of an operator},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {218--219},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     mrnumber = {1459462},
     zbl = {0837.47013},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__218_0/}
}
TY  - JOUR
AU  - Hu, Yao-Zhong
TI  - On the differentiability of functions of an operator
JO  - Séminaire de probabilités de Strasbourg
PY  - 1995
SP  - 218
EP  - 219
VL  - 29
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1995__29__218_0/
LA  - en
ID  - SPS_1995__29__218_0
ER  - 
%0 Journal Article
%A Hu, Yao-Zhong
%T On the differentiability of functions of an operator
%J Séminaire de probabilités de Strasbourg
%D 1995
%P 218-219
%V 29
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1995__29__218_0/
%G en
%F SPS_1995__29__218_0
Hu, Yao-Zhong. On the differentiability of functions of an operator. Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 218-219. http://www.numdam.org/item/SPS_1995__29__218_0/

[1] Donoghue (W.F.). Monotone Matrix Functions and Analytic Continuation, Springer (Grundlehren 207), 1974. | MR | Zbl

[2] Nörlund (N.). Vorlesungen über Differenzenrechnung, Berlin 1924. | JFM